# SDR UPS402629

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N671UP
- Make and model: Boeing 747123F
- Aircraft serial: 20323
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Dirty
- Location: Nr 4 A
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT ON CLIMBOUT, FIRE DETECTION LIGHT ILLUMINATED WITH A FAULT INDICATION.  THE NR 4 A-LOOP INDICATED A SHORT.  AFTER 15 MINUTES, SHORT CORRECTED ITSELF.  CLEANED CONTACT ON NR 4 A-LOOP, NR 4 A-CARD, OPS CHECK OK.
